View : 76 Download: 0

ON 2 x 2 OPERATOR MATRICES

Title
ON 2 x 2 OPERATOR MATRICES
Authors
Jung, SungeunKim, YoenhaKo, Eungil
Ewha Authors
고응일
SCOPUS Author ID
고응일scopus
Issue Date
2011
Journal Title
OPERATORS AND MATRICES
ISSN
1846-3886JCR Link
Citation
vol. 5, no. 3, pp. 365 - 388
Keywords
Subscalar operatorsthe property (beta)2-hyponormal operatorsinvariant subspaces
Publisher
ELEMENT
Indexed
SCIE; SCOPUS WOS scopus
Abstract
In this paper, we show that some 2 x 2 operator matrices have scalar extensions. In particular, we focus on some 2-hyponormal operators and their generalizations. As a corollary, we get that such operator matrices have nontrivial invariant subspaces if their spectra have nonempty interiors in the complex plane.
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE